MAUDE Adverse Event Report: UNITED ORTHOPEDIC CORPORATION PS HOUSING PUNCH

UNITED ORTHOPEDIC CORPORATION PS HOUSING PUNCH
Model Number 9304-4102
Medical Device Problem Codes Break (1069); Material Separation (1562); Detachment of Device or Device Component (2907); Material Deformation (2976); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.The compained instrument has already reached the product lifetime defined in the united quality manual, and the instrument has been discarded by the hospital already, the subsequent analysis cannot be carried out.Based on our company quality system process, all devices are manufactured, inspected, and distributed to approve specifications.Additional complaint information monitoring for potential safety signals will be conducted through trending as part of the post-market surveillance.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
The surgeon was malleting the ps housing punch instrument (pn: 9304-4102) into the dedicated slot as intended by surgical technique.During the final hit of the mallet, the ps housing component broke into multiple pieces.It occurred at the end of the surgery after the bone was already removed, so a backup instrument was not required.All staff carefully removed the broken pieces from the surgical field, confirming none fell into the surgical site.Agent on site during the surgery was interviewed and confirmed that the instrument was used according to the standard procedure.The broken ps housing punch has been discarded by the hospital inadvertently resulting in no further analysis or inspection of the affected instrument.

Brand Name
PS HOUSING PUNCH
Common Device Name
PS HOUSING PUNCH
Manufacturer (Section D)
UNITED ORTHOPEDIC CORPORATION
no. 57, park ave. 2
science park
hsinchu city, 30075
TW  30075
Manufacturer (Section G)
UNITED ORTHOPEDIC
no. 57, park ave. 2
science park
hsinchu city, 30075
TW   30075
Manufacturer Contact
lois ho
no. 57, park ave. 2
science park
hsinchu city, 30075
TW   30075
MDR Report Key19768591
Report Number9681642-2024-00027
Device Sequence Number15634679
Product Code HWP
UDI-Device Identifier04719872175537
UDI-Public(01)04719872175537(10)T16L428A1
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9304-4102
Device Lot NumberT16L428A1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale